# SDR ZZDA2008092

- Difficulty date: April 15, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N289AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDDR 115768T - RT HORIZONTAL STABILIZER HAS DENT AT STA 184.  REPAIRED PER B737 SRM 55-10-01 FIG 202.
